Jump to content
Important Survey - Please Participate ×

Tingling sensations scary


[1o...]

Recommended Posts

I don't know if this is caused by the withdrawal. Tingling started several days ago. In my hands and arms mostly. I think I feel it in my face some. I know it can be a symptom but also I have been having sore joints since before I began withdrawal.

 

The sore joints have lasted around two months and I am scared I have RA or something. I am definitely going to schedule an appointment with my doctor in a couple of weeks after my trip so she can do blood work anyway bc she always looks after that.

 

I think these symptoms are scary business and I can't help feeling like Im going to lose it. I've had some bad emotional meltdowns lately. I'm worried about everything.  :(

Link to comment
Share on other sites

Hi, many people have symptoms like this, some of which are very scary.  Benzo w/d symptoms can mimic certain diseases, but most likely your doctor will find nothing wrong.  To familiarize yourself with the long list of possible symptoms, please see "The Ashton Manual," Section III - the link is below.

 

:thumbsup:

Link to comment
Share on other sites

Dear 1onefor truth- The tingling sensation was one of my most troubling symptoms during my taper off xanax. I had that feeling in my hands  and feet  very often .Like you I also have been battling muscle pain- the worst pain for me was in my lower legs. Felt like my joints just ached horribly. Climbing stairs was a true challenge. . Now five months since my last xanax  the muscle pain is less than it was at its worst and I am  counting on it going away eventually once I am through withdrawal.  I still get the tingling in my hands and feet occasionally  now post xanax  but it is nowhere near  as frequent- it feels like it is slowly improving and will hopefully be completely gone once I am completely healed The improvements are subtle but they are happening..  Hang in there!
Link to comment
Share on other sites

[40...]
Hi. I had severe tingling in hands, during Xanax (tolerance/inter dose WD, especally while sleeping/lying in bed) and when I went off Xanax. It was as if my hands were numbed...Usually happened when I slept, like my hands (or one hand at a time) would fall asleep. Very painful, almost arthritic type pains (I never had this, nor had I ever had arthritis so I know for sure it was Xanax/use/tolerance/withdrawal). I would get up and shake my hands out and within a few minutes, it would go away. The longer I stayed off of Xanax, it went away. I'm 9 months off and it doesn't happen anymore (well, occasionally when I actually do fall asleep with my hands curled up, they might fall asleep naturally, without the weird Xanax tingling/numbness). I didn't even know what it was, until I slowly figured it as a side effect of Xanax. Acupuncture can help (as well as overall body healing). And B-12 shots. In Eastern Practice, energy is released through the hands and feet...When I was doing alot of bodywork, I found that laughter stopped the tingling/pain almost immediately. It was instant:I'd be on the table, and the body  healer (hands on body work, massage) would make me laugh, and the tingling/pain would go out...It will go out in time. Take Care. Karuna
Link to comment
Share on other sites

×
×
  • Create New...